MathSciNet Relay Station
MathSciNet bibliographic data
MR1177898 60F17
Loh, Wei-Liem Stein's method and multinomial approximation. Ann. Appl. Probab. 2 (1992), no. 3, 536–554.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement